×

zbMATH — the first resource for mathematics

Found 37 Documents (Results 1–37)

100
MathJax
Ji, Lizhen (ed.), Hodge Theory and \(L^2\)-analysis. Somerville, MA: International Press; Beijing: Higher Education Press (ISBN 978-1-57146-351-7/pbk). Advanced Lectures in Mathematics (ALM) 39, 87-125 (2017).
PDF BibTeX XML Cite
Full Text: Link
Jang, Sun Young (ed.) et al., Proceedings of the International Congress of Mathematicians (ICM 2014), Seoul, Korea, August 13–21, 2014. Vol. II: Invited lectures. Seoul: KM Kyung Moon Sa (ISBN 978-89-6105-805-6/hbk; 978-89-6105-803-2/set). 1219-1243 (2014).
MSC:  55Q45 57R60
PDF BibTeX XML Cite
Full Text: arXiv
Bogomolov, Fedor (ed.) et al., Motives, polylogarithms and Hodge theory. Part I: Motives and polylogarithms. Papers from the International Press conference, Irvine, CA, USA, June 1998. Somerville, MA: International Press (ISBN 1-57146-090-X). Int. Press Lect. Ser. 3, No. I, 3-34 (2002).
MSC:  14F42 14F35 14F25 19E15 19D45 18G55
PDF BibTeX XML Cite
Davis, Donald M. (ed.) et al., Recent progress in homotopy theory. Proceedings of a conference, Baltimore, MD, USA, March 17-27, 2000. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 293, 371-379 (2002).
MSC:  19E15 55P42
PDF BibTeX XML Cite

Filter Results by …

Document Type
Reviewing State
all top 5
Year of Publication
all top 3
Classification